# SDR UPS02239971

- Difficulty date: November 22, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SUSPECT CRACKS ON RT VERTICAL WEB OF NOSE WHEEL WELL AT UPPER FWD EN D OF AFT PRESSURE PANEL.     REPAIR CARRIED OUT IAW SRM 51-40-2
